# SDR A6WA201441313

- Difficulty date: March 25, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drag Angle
- Part number: 600103891
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DRAG ANGLE COMMON TO INBD BATTERY RIB IS CRACKED.  R & R CRACKED DRAG ANGLE WITH NEW SERVICEABLE ANGLE IAW CRJ200 SRM 51-42-21 & 51-40-11,
